# SDR GAIA03012OP

- Difficulty date: March 4, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- Engine: Pwa JT8D9
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 21ER3
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, ALL THREE GEAR UNSAFE LIGHTS (RED) AND TAIL SKID LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE DOORS LIGHTS OF FE PANEL WERE NOT ILLUMINATED.  AIRCRAFT PERFORMED AN AIR TURN BACK AND LANDED WITHOUT FURTHER INCIDENT AT JAX.  FOUND CONTROL HANDLE POSITION SWITCH, STICKING.  CLEANED CONTROL HANDLE POSITION SWITCH.  PERFORMED GEAR RETRACTION AND EXTENSION.  SYSTEM OPERATIONALLY CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
